# SDR 96ZZZX2874

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Mount Clamp
- Part number: 450014
- Condition: Rivets Failed
- Location: Elt
- Component: Ameriking, AK450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS ATTACHING LATCH TO MOUNTING CLAMP FAILED WHEN ELT CLAMPED TO MOUNTING TRAY.  RIVETS IMPROPERLY DRIVEN.  SUBMITTER SUGGESTS INSPECTING ALL HARDWARE PRIOR TO INSTALLATION.
